# SDR FDKA200712389

- Difficulty date: December 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 12,344 hours, 12,030 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6088 RDU (2225 PHX LCL) - RUDDER CABLES DAMAGED FRAME.  MX CURRENTLY TROUBLESHOOTING.
